Jump to content
ACN Latitudes Forums

Wilma Jenks

Members
  • Posts

    632
  • Joined

  • Last visited

Posts posted by Wilma Jenks

  1. I see my girls severe insomnia and some of her OCD going away with the bactrim, but she is quite aggressive and her face is starting to look a bit puffy. We are going to start adding in biaxin. She is being treated for Bartonella. We got done with a steroid burst about a week and 1/2 ago. Do you think the puffy face is someting to be concerned about? She has been working up to the full dose for 15 days so far. Do many kids get aggressive for awhile on the treatment and then gradually get betteer?

  2. He said he does not think she has P.A.N.D.A.S He said she had no indication on her tests pointing towards it. I told him that I have heard that kids can have PANDAS without these possitive tests. Anyway...he thinks it's all bartonella. He added biaxin to the bactrim. He was very interested in why the bactrim was helping to get her to sleep, since the bartonella is not helping unless the 2 Abx. are given at the same time. I do see the bactrim helping with her severe OCD and insomnia at night, and her VERY odd hallucinations. What would the bactrim be helping, if he does not think she has PANDAS, and if he thinks it could not be helping the bartonella by itself????

  3. Thanks for the advice. It is interesting because I was up all night last night. I felt like I was on speed. I had no coffee, so I could not figure it out, and then this morning I remembered that I took one of her probiotics. We are a sensitive bunch. The funny thing is that she is having a wonderfuld day 2day. Seems like the stuff really helps her, althoug stimulating. I will go s....l.....o....w

  4. Not sure what to do, since my girl needs to be treated for the bartonella. The bactrim may be helping a little. She is starting to sleep a bit at nigiht, so I really want to give it a good chance. Not sure what to do. where do you get the cleanser that you mentioned. Just a Walgreens or something?

  5. Has anyone tried Bactrim and seen their child break out in acne? The pharmacist said it is from going out in the sun, while taking bactrim. I can't get an answer from our doctor, since he is out of town, and I am not sure what to do. I really want to give this medication the best chance possible. My gut instinct is that it is not yeast. I have never in 12 years seen yeast do this. Any thoughts? I will keep a hat on her in the sun, but was wondering what else I could/should do.??

  6. My girl has a face full of pimples. It started a couple of days after bactrim. The pharmacist said it is being on bactrim and going in the sun. Has anyone had this happen. Will they go away? I guess there are always side effects, but she is so self conscious to begin with.

  7. I am really thinking that I have Lyme too, as I am trying to get my girl better. I get so sick about every 3 months, where I can not get off the couch. Otherwise I a very active. But it hits every once in awhile, and my legs and body are so tired that I can not more, literally.

     

    When I was a kid, I always had really achy ankles and legs. I had a racing brain, and I as super agitated. I could not stand to be around people that chewed too loud etc...Everything bothered me. The way they looked. I was just a wreck. I hated my skinny arms and wore winter coats in the summer. It goes on and on. I also can not thing straight, and it is getting worse. I just thought it was the aging process. Anyway...I want to do the Igenix test and Cam Kinase. Would I jut order them and bring them to my doctor to have him write a prescripition? Could my psychirtrist write the Rx?

  8. We don't have it in the house. She visits all of the neighbors/family. They said she is eating them out of house and home. She steals it from them, and she is not a stealer and admits it.

    She has seemed like she was going 2 get her period for years, but it never comes. I am wondering if the steroids are bringing it on. She has been developed for at least 3 years, in many ways. We keep wondering why she hasn't gotten it yet. These pimples are coming way too fast though. She is on such a low dose of bactrim. I was only giving 1/2 of the pill. She has to get up to 2 pills a day. My gut tells me that the steroids are making her eat sweets like crazy. She tells me it is her OCD making her do it. She said she doesn't even want the sweets, but has to take it.

  9. I thought the pimples were from tons of junk food. We tried the bactrim a couple weeks ago and we did not see pimples then. We stopped it, cause it was keeping her up til 6am. Now the doctor has her on a really low dose and tyring to increase it, and we see lots of pimples. She is also ready to get her period any day.

×
×
  • Create New...